# SDR 96ZZZM1246

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Part number: H111541
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 393 - MIA-DAB - LANDING GEAR HANDLE LIGHTS CAME ON IN FLIGHT, GEAR CAME UP ABOUT 1/2 WHEEL.  EXTENDED GEAR HAD THREE GREEN.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  PLACED AIRCRAFT ON JACKS CYCLED GEAR.  GEAR STAYED UP. ADJUSTED BOTH MAIN UP-POSITION SWITCHES.  CYCLED GEAR 4 TIMES.  OPS CHECK GOOD.  AIRCRAFT RELEASED TO SERVICE  (M)
